# SDR UALA2009021800547

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 73,091 hours, 11,838 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Defective
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O AFT GALLEY PIGTAIL SPARKING AND POPPING NOISE.  AFT GALLEY LOST PWR2 OF 5 PNL'S.  FWD GALLEY ALSO LOST PWR.  RT HYD QUANTITY WENT TO ZERO AND RETURNED TO NORM TWICE, STABILIZED AT 0.93. RT FUEL QUANTITY BLANKED AND RETURNED TO NORM.  PULLED C/B N52 IN AFT GALLEY AND U34, P11 (R AFT GALLEY).  RESET C/B U34, P11 AND PWR RETURNED TO FWD GALLEY, AND AFT GALLEY EXCEPT CART CONTROL N51, N52, N53.  PULLED C/B'S N51, N52, N53<>104881 SAMC TEXT:  PULLED C/B'S N51, N52, N53 AS PRECAUTION.  C/B N52 FOR ASSOCIATED PIGTAIL DID NOT TRIP ON INITIAL SHORT.  REPLACED CABLES P51, 52 AND 53, TESTS OKAY.
